Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor

Posted by pumpkin on May 30, 2003, at 13:50:11

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

My husband takes this med, and I'm about ready
to call the doctor- although he doesn't want me
to.

He has been on for about 2 years, and doesn't
know exactly what he does when he's asleep, but
I do.

My experience as a wife. "Lord, don't let him
attack me again"! I've had enough of it. He
wakes up from the stupidest nightmare(s), and
"attacks" me. Everywhere from kicking, to hitting, to trying to "snap" my neck. Last night,
he actually went digging into my side. I woke up
and yelled because of the pain. Most of the time
he doesn't remember what he's dreaming about- other times, he will wake us up- screaming out
loud. It's really scarey for me and the kids.
They hear him, and want me to sleep elsewhere
for "safety". It's sweet, because my youngest
daughter wants me to sleep with her so that I
will have a bed.

For him, I lay in bed wide awake, and try to soothe him as his muscles go "running" everywhere.
He tells me that the anxiety is bad, and he has
to do something to get it out. He's never had
"anxiety" like this before! Then, he can't sleep
in a few hours and gets up for awhile. I really
can't see how he's making it- I'm not! But, I
pray, and grin and bear it. I asked him if I could meet his doctor, and talk with them both-
but he's reluctant for some reason. Lord knows
that he's been with me to my doctor. Is this a
"man" thing? He told me last night that he wasen't "feeling" well- physically, and emotionally. But today- he's fine again. His
memory is "blitzing" too. Family knows this, but
he denies it. I just don't get it. After 23 years of marriage (May 24), I'm not stupid, and
I tell him this. He's never had these "problems"
before. So, I will stand by him, and keep praying, and possibly sleep elsewhere (hint for
him?) for a night! I've gotta get some Z's too!

As for me, my Lex is staying at 15 mg. Depakote,
and Klonopin are well gone for now. Since I don't
have a thyroid gland- I have to take that med,
along with a multi-vitamin. I'm "staying" with
this. My doctor finially called me today! I
had to reschedule an appointment, and really didn't care when he called- if he would. But,
I can't believe he actually called! I am going
off the Lex however. I don't know what's in store- but going from 20 to 15 mg. took the
intense headaches away. Still have "tinges",
but nothing like I did. Have to see what "I'm"
like after 12 plus years of med. (Lord willing-
not too bad!) I'll keep in contact, and keep
posting. It's not been easy...you can feel weird
also from coming off. Trying to tell the difference between coming off, and possible
"symptoms"- except for anxiety (ouch!).

Keep up those posts!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pumpkin thread:109458
URL: http://www.dr-bob.org/babble/20030530/msgs/230250.html